Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 18, No. 1, 2002 · Contents

Casapenko Louisa U.:
Subalgebra bases and recognizable properties

Nicolae Surulescu:
On some sequences derived from the Poisson distribution

Maslina Darus:
The Fekete - Szego Theorem for close-to-convex functions of the class $K_{sh}(\alpha,\beta)$

T. Q. Binh, U. C. De, L. Tamássy:
On partially pseudo symmetric $K$-contact Riemannian manifolds

József Túri:
Almost sure functional limit theorems in $L^2(]0,1[)$

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 22 May 2002. Last modified: 10 June 2002.

© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition